| Catalog Number |
21-7361-24 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a leakage issue due to complete disconnection of the luer lock.There was unknown patient involvement.
Additional Manufacturer Narrative
B3: unknown; no information has been provided to date.H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Additional Manufacturer Narrative
D3: mfg establishment name, city, country; corrected.D9: date received by mfg; 2/4/2025.Device evaluation: one photo and five new samples were received for device analysis.Functional testing and visual inspection of the samples and photo was performed.No leaks were observed on any of the five samples.The customer reported complaint was confirmed with the photo provided.On the other hand the reported complaint could not be replicated with the five returned new samples.